# SDR SCNA20230109016

- Difficulty date: December 8, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 417A2106Y57
- Condition: Corroded
- Location: Bs 500h S23-24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET AT FWD CARGO COMPARTMENT STA 500H BETWEEN STR 24L AND STR 23L.  DAMAGE ON SUPPORT BRACKET AT FWD CARGO COMPARTMENT STA 500H BETWEEN STR 24L AND STR 23L FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS. REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-02-0G-0 AND DWG #417A2150 ID:0008 REV B.
